# SDR MALA030112

- Difficulty date: January 18, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 74331
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND MOST FORWARD FLOOR PROX EMERGENCY LIGHT STRIP, WIRES BROKEN OFF.  MAINTENANCE REMOVED AND REPLACED LIGHT STRIP IAW SF340 AMM 33-50-20-4.  OPS CHECK GOOD.
